World Journal of Mechanics

Vol.1 No.5(2011), Paper ID 8159, 8 pages

DOI:10.4236/wjm.2011.15027

 

Solution and Type Curve Analysis of Fluid Flow Model for Fractal Reservoir

 

Yulong Zhao, Liehui Zhang

 

 

Copyright © 2011 Yulong Zhao, Liehui Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Y. Zhao and L. Zhang, "Solution and Type Curve Analysis of Fluid Flow Model for Fractal Reservoir," World Journal of Mechanics, Vol. 1 No. 5, 2011, pp. 209-216. doi: 10.4236/wjm.2011.15027.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.